# SDR DXTA200905283668

- Difficulty date: May 28, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N353QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600530
- Aircraft time: 8,025 hours, 6,632 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH PFD'S DISPLAY IAS ALT ANNUNCIATORS. DURING CLIMB THE LT SIDE IAS  ALT LAG BEHIND. DURING DESCENT THE LT SIDE IAS, ALT STAY HIGHER. ONCE LEVEL, THE LT SIDE SLOWLY CATCHES UP TO THE RT SIDE DATA.  ALTITUDE WOULD END UP MORE THAN 1,000 FT OFF, AIRSPEED WOULD BE UP TO 80 KTS OFF.
